MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY INDICATOR CELL; QUALITY CONTROL KITS FOR BLOOD BANKING REAGENTS

IMMUCOR, INC. CAPTURE-R READY INDICATOR CELL; QUALITY CONTROL KITS FOR BLOOD BANKING REAGENTS
Catalog Number 0006428
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2019 immucor performed an antibody screen qc on an echo lumena using retention capture-r ready-screen 3 lot number r068 and retention capture-r indicator cells lot number 221345.Controls performed as expected.Retention product performed as expected.The immucor internal record number for this report is (b)(4).
 
Event or Problem Description
On (b)(6) 2019 a customer reported unexpected negative screen and id results on the echo lumena instrument.

Brand Name
CAPTURE-R READY INDICATOR CELL
Common Device Name
QUALITY CONTROL KITS FOR BLOOD BANKING REAGENTS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8808940
Report Number1034569-2019-00119
Device Sequence Number18913820
Product Code KSF
UDI-Device Identifier10888234000600
UDI-Public10888234000600
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
BK020053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/14/2019
Device Catalogue Number0006428
Device Lot Number221345
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2019
Initial Report FDA Received Date07/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR